# SDR R61A201708120610

- Difficulty date: August 12, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT FLOOR DOUBLER CORRODED FRAME 16.  REMOVED AND REPLACED THE DOUBLER IAW SRM 51-41-02, 51-40-02, 51-23-04,  AND 51-23-06.
